# SDR QR9R2023121200001

- Difficulty date: December 12, 2023
- Submitted: December 12, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721749425
- Aircraft time: 3,825 hours
- System (JASC): 2300 · Communications System
- Part: Control Unit
- Part number: 3130012021200
- Part serial: 115285
- Condition: Unserviceable
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-5000 FM CONTROL WAS RECEIVED BAD FROM AIRBUS. AVIONICS WAS UNABLE TO LOAD FREQUENCIES INTO THE RADIO.
